# SDR AALA20060225

- Difficulty date: March 17, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHTS IN A SECTION OF CABIN IS ON IN ARMED POSITION.  REPLACED EMERGENCY BATTERY PACK, CONTROLLER AND BATTERY AT LOCATION RIGHT 2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
